Publications of the Research Institute for Mathematical Sciences


Previous issue  | Next issue  | Most recent Issue | All Issues | PRIMS summary
Volume 5, Issue 3, 1969
Metadata
 

Improving Estimates for Differential Operators in Two Independent Variables
Humio Suzuki
pp. 287–299
Abstract | Full-Text PDF (1027 KB) | Metadata

Comportement Asymptotique de Solutions de Certains Problèmes Mixtes pour des Systèmes Hyperboliques Symétriques à Coefficients Constants
Mutsuhidé Matsumura
pp. 301–360
Abstract | Full-Text PDF (5129 KB) | Metadata

Factorizable Representation of Current Algebra
Huzihiro Araki
pp. 361–422
Abstract | Full-Text PDF (5999 KB) | Metadata

Spectral Representation for Branching Processes on the Real Half Line
Yukio Ogura
pp. 423–441
Abstract | Full-Text PDF (1413 KB) | Metadata